# SDR FDEA201302170357

- Difficulty date: February 17, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: A5398921020000
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON TAILCONE JUST AFT OF RIB 92 AND 93 BETWEEN STR 2L AND 3L APPROX. 1" X 1".   REPAIRED DENT ON TAILCONE AFT OF FR 92 (RIB) BETWEEN STR 2 AND 3L IAW EA 6-5310-T0300131 REF WRI 53103597.
